# SDR IPXA11M67296

- Difficulty date: June 6, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 50,565 hours, 7,907 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75091
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING STRINGER 9 CRACKED INSIDE ACCESS PANEL 538AB.     REPAIRED LT WING STRINGER 9 BETWEEN XORS 799-819 IAW SRM 57-00-03.  REPAIR 5, FIG 202.
